# SDR IPXA2020050154815

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142U326012
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAC MX REPORTED DAMAGE TO THE LEFT SIDE OF FUSELAGE SKINS AT STA 520 TO STA 580 STRINGER 37L TO 41L P/N: 142U3260-12 AND P/N: 142U3262-11 (REF SRM 53-20-01-0I-1 FIG 1 ITEM 5 AND 21)ACCOMPLISHED EO# B747-5330-76292-A REV 04/XX/2020
